Orbits and primitive ideals of solvable Lie algebras.
Mathematische Annalen, Tome 298 (1994) no. 2, pp. 275-326
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
complex solvable Lie algebra, universal enveloping algebra, Dixmier map, primitive ideal, factorized Dixmier map, orbits, jump index stratification, filtrations
@article{MAN_1994__298_2_165173,
author = {Niels Vigand Petersen},
title = {Orbits and primitive ideals of solvable {Lie} algebras.},
journal = {Mathematische Annalen},
pages = {275--326},
year = {1994},
volume = {298},
number = {2},
zbl = {0788.17008},
url = {http://geodesic.mathdoc.fr/item/MAN_1994__298_2_165173/}
}
Niels Vigand Petersen. Orbits and primitive ideals of solvable Lie algebras.. Mathematische Annalen, Tome 298 (1994) no. 2, pp. 275-326. http://geodesic.mathdoc.fr/item/MAN_1994__298_2_165173/